Alert archive / Massachusetts / Small Craft Advisories in 2015

Small Craft Advisory 277, NWS Boston/Norton, MA

November 29, 2015

NWS Boston/Norton, MA issued this small craft advisory at Nov 29, 2015, 3:30 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2015, 3:30 AM EST (08:30 UTC)
Expired
Nov 29, 2015, 3:38 PM EST
In force
12 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

822 
WHUS71 KBOX 290830
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
330 AM EST SUN NOV 29 2015

ANZ250-291630-
/O.CAN.KBOX.SW.Y.0012.000000T0000Z-151129T1200Z/
/O.NEW.KBOX.SC.Y.0277.151129T2000Z-151130T1800Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
330 AM EST SUN NOV 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
1 PM EST MONDAY...

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-291630-
/O.CAN.KBOX.SW.Y.0012.000000T0000Z-151129T1500Z/
/O.NEW.KBOX.SC.Y.0277.151129T0830Z-151130T2100Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
330 AM EST SUN NOV 29 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST MONDAY...

* WINDS AND SEAS...WHILE WINDS OUT OF THE NORTH TODAY WILL REMAIN
  BELOW 25 KTS...SEAS REMAIN ABOVE 5-FEET. LATE TODAY INTO TONIGHT
  WINDS BACK NORTHEAST AND INCREASE 10 TO 20 KT WITH GUSTS UP TO
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-251-291630-
/O.NEW.KBOX.SC.Y.0277.151129T2000Z-151130T1800Z/
CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
330 AM EST SUN NOV 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
1 PM EST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
2 follow-up statements
190 
WHUS71 KBOX 291535
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1035 AM EST SUN NOV 29 2015

ANZ250-292345-
/O.CON.KBOX.SC.Y.0277.151129T2000Z-151130T1800Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
1035 AM EST SUN NOV 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 1 PM EST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT. SEAS 3 TO 6 FEET.
  STRONGEST WIND AND ROUGHEST SEAS SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-251-292345-
/O.CON.KBOX.SC.Y.0277.151129T2000Z-151130T1800Z/
CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
1035 AM EST SUN NOV 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 1 PM EST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT. SEAS 3 TO 5 FEET.
  STRONGEST WIND AND ROUGHEST SEAS SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-292345-
/O.CON.KBOX.SC.Y.0277.000000T0000Z-151130T2100Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1035 AM EST SUN NOV 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 3 TO 6 FEET. STRONGEST WIND AND ROUGHEST SEAS SUNDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
831 
WHUS71 KBOX 292038
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
338 PM EST SUN NOV 29 2015

ANZ250-300445-
/O.CAN.KBOX.SC.Y.0277.000000T0000Z-151130T1800Z/
/O.NEW.KBOX.SC.Y.0278.151130T0200Z-151130T1800Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
338 PM EST SUN NOV 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 1 PM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 1 PM EST
MONDAY.

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-251-300445-
/O.CAN.KBOX.SC.Y.0277.000000T0000Z-151130T1800Z/
/O.NEW.KBOX.SC.Y.0278.151130T0200Z-151130T1800Z/
CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
338 PM EST SUN NOV 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 1 PM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 1 PM EST
MONDAY.

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-300445-
/O.CAN.KBOX.SC.Y.0277.000000T0000Z-151130T2100Z/
/O.NEW.KBOX.SC.Y.0278.151130T0200Z-151130T2100Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
338 PM EST SUN NOV 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EST
MONDAY.

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 3:28 AM EST, 2 minutes earlier.

Area forecast discussion, Nov 29, 3:28 AM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
328 AM EST SUN NOV 29 2015

.SYNOPSIS...

HIGH PRESSURE BUILDING NORTH OF THE REGION INTO THE GULF OF MAINE
BRINGS A PERIOD OF CHILLY DRY WEATHER THROUGH MONDAY. HIGH
PRESSURE SHIFTS OFFSHORE TUESDAY ALLOWING FOR SOME MODERATION OF
TEMPERATURES. A STORM COMING OUT OF THE WESTERN USA WILL BRING
RAIN TO NEW ENGLAND LATE TUESDAY INTO WEDNESDAY. HIGH PRESSURE
THEN BUILDS DRY AND SEASONABLE WEATHER FOR THE LATE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

OVERALL DRY QUIET WEATHER BENEATH HIGH PRESSURE BUILDING OUT OF THE
N/W. N-WINDS PREVAILING AND SEASONABLE TEMPERATURES FORECAST. HIGHS
AROUND THE MID- TO UPPER-40S. ONLY ISSUES ARE ACROSS THE CAPE AND
ISLANDS WITH SCATTERED TO BROKEN LOW CLOUD DECKS PER OCEAN-EFFECT
PROCESSES. A COOLER AIRMASS ALOFT ACROSS A WARMER OCEAN ... CLOUDS
SUBSEQUENT OF BOUNDARY-LAYER MIXING AIDED BY DECENT N-FETCH BENEATH
A DRY-INVERSION AROUND H95-925. SIMILAR MIXING DOES OCCUR ACROSS THE
INTERIOR RESULTING IN DEWPOINTS TO DROP INTO THE TEENS WITH RELATIVE
HUMIDITY VALUES IN THE 30S.

WILL SEE A REINFORCING COLD FRONT WORK INTO THE AREA LATE WITH MUCH
COLDER AIR TO THE REAR. NW-WINDS SHIFTING N/NE BECOMING BREEZY IN
RESPONSE TO A TIGHTENING PRESSURE GRADIENT AS HIGH PRESSURE SHIFTS E
UP AGAINST LOW PRESSURE TO THE S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...

TONIGHT ...

HIGH PRESSURE REMAINS N AS IT SHIFTS E. NE-WINDS INCREASE WITH THE
ISALLOBARIC-GRADIENT RESPONSE AS LOW PRESSURE BEGINS TO ORGANIZE OFF
THE MID-ATLANTIC AND COLDER AIR ALOFT SHUNTS S ACROSS THE REGION. OF
CONCERN IS FOR SOME SNOWY ACTIVITY ACROSS THE CAPE AND ISLANDS.

FORECAST CONSENSUS IS FOR BOUNDARY-LAYER MIXING OF MOISTURE BENEATH
A H9 DRY-INVERSION ALL WITHIN A RELATIVELY UNIFORM LAYER OF NE-WINDS
AROUND 20 MPH AND DECENT SATURATION. WITH OCEAN TEMPERATURES AROUND
50-DEGREES / 10 CELSIUS WITH A 15-20 DEGREE CELSIUS DIFFERENCE
WITH THE TOP OF THE MIXED-LAYER ... THERE ARE SOME DECENT OCEAN-
INDUCED CAPE VALUES UP TO 250 J/KG WITH NCAPE VALUES CLOSE TO
0.18. SO IN OTHER WORDS THERE IS THE POTENTIAL FOR RAIN/SNOW
SHOWER ACTIVITY ACROSS THE CAPE AND ISLANDS. BELIEVE THERE MAY BE
SOME CHALLENGES IN PRECIP STAYING AS ALL SNOW CONSIDERING FLOW OFF
THE WARMER OCEAN. NOT THE GREATEST COLD SINK IN PLAY. GROUND
TEMPERATURES ARE ALSO WARM IN THE 40S. ALTOGETHER ... UNLESS
SOMETHING GETS REALLY GOING THERE IS A LOW CONFIDENCE OF ANY SNOW
ACCUMULATION. WILL GO WITH CHANCE POPS.

CHILLY NIGHT WITH LOWS AROUND THE MID-20S ... WARMER ALONG THE COAST
WITH NE-ONSHORE FLOW AND COOLEST SPOTS N/W MASS OVER HIGH TERRAIN.

MONDAY ...

HIGH PRESSURE PUSHES OUT OVER THE GULF OF MAINE. COLD AIRMASS STILL
IN PLACE WILL MAKE IT ONE OF THE COLDEST DAYS OF THE SEASON WITH
RESPECT TO HIGH TEMPERATURES FORECAST AROUND THE UPPER-30S. WINDS
TURN E ONSHORE WHILE BECOMING LIGHT. THE WELL-MIXED BOUNDARY LAYER
PERSISTS ACROSS THE WATERS ... AND AS WINDS TURN E ... THOUGH SNOW
CHANCES CONCLUDE FOR THE CAPE AND ISLANDS ... MARINE STRATUS IS
PUSHES ONSHORE WITH THE MEAN FLOW. LOOKING AT THE E-HALF OF S NEW
ENGLAND TO BE ENCOMPASSED IN CLOUDS WITH THE W-HALF REMAINING FAIR
WITH DECENT SUNSHINE. BELIEVE THIS WILL MODERATE THE HIGHS SOMEWHAT.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...

BIG PICTURE... BLOCKED FLOW OVER THE WESTERN USA BREAKS. CLOSED LOW
PRESSURE EJECTS EAST AND NORTHEAST...GUIDED BY A 150 KNOT JET IN THE
SOUTHERN STREAM. THE UPPER LOW CROSSES THE GREAT LAKES MIDWEEK AND
NEW ENGLAND ON THURSDAY.  HIGH PRESSURE RIDGE BUILDS OVER THE
NORTHEAST USA FRIDAY-SATURDAY.

MODELS HANDLING OF UPPER FLOW AND KEY SURFACE FEATURES IS SIMILAR
AND HAS RUN-TO-RUN CONSISTENCY. MODERATE TO HIGH CONFIDENCE IN A
BLEND OF LONG RANGE SOLUTIONS.

THE DAILIES...

MONDAY NIGHT...

HIGH PRESSURE OVER THE REGION MONDAY NIGHT MOVES OFFSHORE TUESDAY
MORNING. EXPECT FAIR SKIES AND LIGHT WIND...RADIATIONAL COOLING.
WITH DEW POINTS IN THE 20S...INLAND AREAS SHOULD FALL INTO THE 20S
WITH COASTAL AREAS IN THE 30S.

TUESDAY...

APPROACHING UPPER JET BRINGS INCREASING HIGH LEVEL CLOUDS. THE JET
WILL PUSH THE PLAINS SURFACE LOW INTO THE GREAT LAKES. THE JET WILL
ALSO CREATE A ZONE OF UPPER VENTING ALONG THE MID ATLANTIC COAST
WHICH WILL SUPPORT FORMATION OF A COASTAL LOW BY TUESDAY. THIS LOW
WILL MOVE UP THE COAST TUESDAY AFTERNOON AND EVENING. LOW LEVEL JET
OF 30-40 KNOTS WRAPPING AROUND THE LOW WILL MOSTLY AIM FOR THE
DELMARVA AND JERSEY COASTLINE DURING THE DAY...SHIFTING TOWARD THE
SOUTH NEW ENGLAND COAST TOWARD EVENING. THIS SUGGESTS THE COMBINED
LOW LEVEL LIFT AND UPPER VENTING WILL INCREASE DURING THE DAY BUT
REMAIN FOCUSED TO OUR SOUTH UNTIL LATE IN THE DAY. THIS IS SLOWER
THAN DEPICTED IN THE MODEL POP DATA BUT MORE IN LINE WITH THE GFS
AND ECMWF QPF DATA. THIS BRINGS CHANCE POPS FROM SOUTHWEST TO
NORTHEAST DURING THE AFTERNOON/EVENING.

TUESDAY NIGHT-WEDNESDAY... TWO PARTS TO THIS MIDWEEK STORM. PART ONE
IS THE COASTAL LOW SPUN UP BY THE UPPER JET. PART TWO IS THE COLD
FRONT THAT THE SYSTEM SWINGS EAST.  THE COASTAL LOW MOVES PAST
NANTUCKET WEDNESDAY MORNING BRINGING STRONG LOW LEVEL LIFT AND 1.25
INCH PRECIP WATER VALUES...1.5 NEAR NANTUCKET.  EXPECT RAIN
OVERNIGHT AND INTO THE DAY WEDNESDAY. THIS IS WELL ABOVE AVERAGE FOR
DEC 1-2 AND LIKELY PAST THE 90 PCT EXCEEDANCE VALUES. SO COULD BE
SOME LOCALLY HEAVY DOWNPOURS TUESDAY NIGHT/WEDNESDAY MORNING
ESPECIALLY CAPE/ISLANDS/SOUTHEAST MA/RI. THERE MAY BE A SHORT
BREAK IN PCPN AS THE COASTAL LOW MOVES OFF TO THE MARITIMES...BUT
THEN ANOTHER CHANCE AS THE COLD FRONT SWEEPS THROUGH DURING
WEDNESDAY AFTERNOON/EVENING. SOME CONCERN FOR A COLD AIR DAMMING
SIGNAL IN OUR INTERIOR...BUT FORECAST TEMPERATURE PROFILES REMAIN
WARM ENOUGH FOR RAIN MOST OF THE STORM. COLD AIR MOVING IN AFTER
THE COLD FRONT WEDNESDAY NIGHT MAY BRING MIXED RAIN/SNOW IN
WESTERN MASS JUST BEFORE THE STORM ENDS.

THURSDAY... UPPER LOW AND COLD POOL MOVE OVERHEAD THURSDAY.
SUFFICIENT MOISTURE EXPECTED IN THE COLD POOL TO GENERATE DIURNAL
CLOUDS...POSSIBLY AN ISOLATED SNOW SHOWER IN WESTERN MASS. WINDS AT
850 MB WILL BE WEST-NORTHWEST AROUND 40 KNOTS...WITH GUSTS 20-30
KNOTS REACHING THE SURFACE.

FRIDAY-SATURDAY... HIGH PRESSURE BUILDS OVER THE NORTHEAST. THE
ECMWF IS SUGGESTING AN UPPER TROUGH DROPS DOWN FROM CANADA FRIDAY
NIGHT/SATURDAY. BUT THE GFS AND CONTINUITY DO NOT SHOW THIS...SO WE
ARE STAYING WITH A DRY FORECAST FOR NOW.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...

FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH MONDAY/ ... HIGH CONFIDENCE.

INTO MORNING ...

LOW-END VFR TO MVFR CIGS SLOWLY CLEAR S. ISOLATED PATCHY FOG
POSSIBLE IN ADDITION. N-WINDS.

TODAY ...

IMPROVING VFR UNDER N-WINDS AS CLOUDS DRIFT OFFSHORE S. SCT-BKN
LOW-END VFR TO MVFR CIGS LINGER ACROSS CAPE AND ISLANDS. N-WINDS
BACK NE LATE AND INCREASE WITH GUSTS UP TO 20 KTS.

TONIGHT ...

OVERALL VFR AND BREEZY NE-WINDS. MAIN CONCERN IS SE MASS. NE-GUSTS
UP TO 25 KTS WITH THE CHANCE OF RAIN/SNOW SHOWERS. ON AVERAGE MVFR
CIGS WITH ADVERSE WEATHER.

MONDAY ...

WINDS BACK E AND ONSHORE. FROM THE WORCESTER HILLS W MAINLY VFR.
TO THE E A MIX OF LOW-END VFR TO MVFR CIGS. E-WINDS GUSTING UP TO
20 KTS.

KBOS TERMINAL ... SHOULD CLEAR THIS MORNING WITH THE NEXT CHANCE
OF MVFR CONDITIONS BUILDING BACK INTO THE TERMINAL TOWARDS MONDAY
WITH E-ONSHORE FLOW.

KBDL TERMINAL ... VFR SHOULD HOLD THROUGH A MAJORITY OF THE
FORECAST PERIOD WITH N/NE-WINDS PREVAILING.

OUTLOOK /MONDAY NIGHT THROUGH THURSDAY/...

MONDAY NIGHT-TUESDAY...
VFR. MVFR CIGS/VSBYS IN RAIN POSSIBLE TOWARD SUNSET LATE TUESDAY.

TUESDAY NIGHT-WEDNESDAY... IFR/LIFR IN RAIN AND FOG...OCCASIONALLY
HEAVY DOWNPOURS WITH POOR VISIBILITY. EAST TO SOUTHEAST WINDS 30-40
KNOTS AT 2000 FEET ABOVE THE SURFACE TUESDAY NIGHT/WEDNESDAY MORNING
WHICH MAY CAUSE SOME LOW LEVEL WIND SHEAR. ADDITIONAL RAIN/SHOWERS
MOVE ACROSS FROM THE WEST DURING THE AFTERNOON/EVENING WITH A COLD
FRONT. BEHIND THE COLD FRONT WINDS BECOME WEST TO NORTHWEST
WEDNESDAY NIGHT AND CONDITIONS WILL IMPROVE TO VFR.

THURSDAY...
VFR. WEST-NORTHWEST WINDS GUSTING 20-30 KNOTS.

&&

.MARINE...

FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH MONDAY/ ... HIGH CONFIDENCE.

HIGH PRESSURE SHIFTS FROM QUEBEC INTO THE GULF OF MAINE AS LOW
PRESSURE BECOMES BETTER ORGANIZED OFF THE MID-ATLANTIC COAST
THROUGH MONDAY. THIS WILL RESULT IN N-WINDS PRESENTLY TO BACK OUT
OF THE NE TONIGHT AND OUT OF THE E MONDAY. THE INCREASE IN THE
PRESSURE GRADIENT WILL RESULT IN GUSTS UP TO 25 KTS TONIGHT THAT
WILL GRADUALLY RELAX INTO MONDAY BENEATH THE STRONGER INFLUENCE OF
HIGH PRESSURE. SMALL-CRAFT-ADVISORIES AMENDED ACCORDINGLY WITH
ANTICIPATED WAVE ACTION OF 5 TO 7 FEET.

ONE FINAL CONCERN IS THE POSSIBILITY OF RAIN SHOWER ACTIVITY OVER
THE WATERS TONIGHT WITH BREEZY NE-WINDS. MUCH OF THIS DUE TO OCEAN-
EFFECT.

OUTLOOK /MONDAY NIGHT INTO THURSDAY/ ...

MONDAY NIGHT-TUESDAY... HIGH PRESSURE OVER THE WATERS MOVES OFF TO
THE EAST.  WINDS AND SEAS WILL REMAIN BELOW SMALL CRAFT THRESHOLDS.

TUESDAY NIGHT-WEDNESDAY... COASTAL LOW PRESSURE MOVES UP THE COAST
PAST NANTUCKET WEDNESDAY MORNING. THIS WILL BRING EAST-SOUTHEAST
WINDS 25-30 KNOTS OVERNIGHT AND WEDNESDAY MORNING. SEAS WILL BUILD
FROM THE SOUTH...REACHING 5-8 FEET ON THE EXPOSED WATERS. SHIFTING
WINDS WEDNESDAY...BECOMING WEST IN THE LATE AFTERNOON AS A COLD
FRONT MOVES THROUGH.  SMALL CRAFT ADVISORY MAY BE NEEDED DUE TO
WINDS AND SEAS.

THURSDAY...STRONG WEST TO NORTHWEST WINDS BEHIND THE MIDWEEK STORM
WITH GUSTS TO 30 KNOTS. GUSTS TO 35 KNOTS ARE POSSIBLE...BUT
CONTINUE AT LOW CONFIDENCE. SEAS WILL CONTINUE AT 5 FEET OR HIGHER
ON THE OUTER WATERS BUT SUBSIDE DURING THE AFTERNOON. SMALL CRAFT
ADVISORY MAY BE NEEDED.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...

CT...NONE.
MA...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 AM EST THIS
     MORNING FOR ANZ250.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 AM EST THIS
     MORNING FOR ANZ254>256.

&&

SYNOPSIS...WTB/SIPPRELL
NEAR TERM...SIPPRELL
SHORT TERM...SIPPRELL
LONG TERM...WTB
AVIATION...WTB/SIPPRELL
MARINE...WTB/SIPPRELL
Hazardous weather outlook, Nov 28, 4:14 PM EST, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
414 PM EST SAT NOV 28 2015

CTZ002>004-MAZ002>024-026-RIZ001>008-292115-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
414 PM EST SAT NOV 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-292115-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
414 PM EST SAT NOV 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A LOW PROBABILITY OF WESTERLY GALES LATE WEDNESDAY NIGHT
INTO THURSDAY ACROSS THE WATERS SOUTH AND EAST OF NANTUCKET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 3:38 PM ESTSmall Craft AdvisoryBOX24 hr

Nearby

Small Craft Advisories in Massachusetts, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.